# SDR SWIA202055682

- Difficulty date: November 30, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Dome Nut
- Condition: Damaged
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNING DOME NUT COMMON TO BODY FAIRING 196AL. (MARKED)   (C-CHECK) RO 1/29/2021   REMOVED AND INSTALLED NEW DOME NUT REF. CRJ 200 SRM 51-42-06 , REPAIRED FOUND DAMAGE TO BUTTSTRAP REF. REO 601R-53-51-545- REV. -- DATED, 2021-01-16. PRESSURE CHECK GOOD. COMPLIED WITH ST 51-900-1003-SKY
